Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

7.5 years old son suffering from headache with vomiting

Hi, My 7.5 years old son complaints for headach once in 2 months and get releive after taking half tablet of disprin and a vomit. What could be the reason and how can we prevent same.
Asked On : Wed, 9 Mar 2011
Answers:  3 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
This type of headache i believe is of gastric origin keep bowel clear and take care of digestion.Avoid fast food and stale food.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello give him belladona 200 single dose .. its a homeoapthic medicine so safe,sure n faster results.. n report..

ph: 9011895847
Answered: Wed, 9 Mar 2011
I find this answer helpful
General & Family Physician Dr. Tina Jacob Das's  Response
Hello there,
welcome to healthcare magic. Your son's headache could be related to a problem in his eyes.So pl get his eyesight checked first. It could be a migraine attack, in that case, such kids need to avoid certain products like chocolates. And i prefer, not giving him dispirin, as in kids, at times it leads to certain commplications. So rather than getting a symptomatic treatment, please get him thoroughly evaluated first by a paediatrician, then his eyesight checked, and further if required , a neurologist. At times, some kids sham illness, when they want to avoid certain things being done like studies.So bear that in mind.But for that all organic causes needs to be ruled out.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor